# SDR DALA2024042304669

- Difficulty date: April 23, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LH CUSP WEB STA 657 TO 663 X=55 AT PAX CABIN. SUMMARY OF NRC 00394: CRACK LH CUSP WEB STA 657 TO 663 X=55 AT PAX CABIN WAS REPAIRED PER B717 SRM-53-00-55-2R-4. (LP #0307832)
